MAUDE Adverse Event Report: ZOLL CIRCULATION INC. AUTOPULSE® LI-ION BATTERY; LI-ION BATTERY, RECHARGEABLE

ZOLL CIRCULATION INC. AUTOPULSE® LI-ION BATTERY; LI-ION BATTERY, RECHARGEABLE
Model Number MODEL 100
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse li-ion battery for investigation.A follow-up report will be submitted when the product is returned, and the investigation has been completed.
 
Event or Problem Description
The customer advised that during shift check, the led lights on the multi-chemistry battery charger (mcc) were green, indicating the autopulse li-ion battery (sn (b)(6)) is fully charged.When the battery is taken out of the charger and the test button was pressed and all four leds blink green 6 times and then go out.However, the battery will not power the autopulse platform.The platform performs as intended with other batteries.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint that the autopulse li-ion battery (sn (b)(6) will not power the autopulse platform was not confirmed during the archive data review or functional testing.The battery was functional and works as intended.Upon visual inspection, no physical damage was observed, and the status leds of the battery showed four flashing green lights.The archive data indicated 35 successful charge cycles over the battery's lifetime.On (b)(6) 2021, unrelated to the reported complaint, the battery encountered an over-current fault, but subsequently recovered.The last successful charge occurred on (b)(6) 2024.The battery passed charging in a known good autopulse multi-chemistry battery charger (mcc).The status leds on the battery showed four solid green lights after the successful charging attempt, indicating a fully charged battery that surpassed 3 years from its date of manufacture.The battery was able to successfully power an autopulse platform for over 30 minutes.

Brand Name
AUTOPULSE® LI-ION BATTERY
Common Device Name
LI-ION BATTERY, RECHARGEABLE
Manufacturer (Section D)
ZOLL CIRCULATION INC.
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key19397445
Report Number3010617000-2024-00416
Device Sequence Number6955739
Product Code DRM
UDI-Device Identifier00849111001823
UDI-Public00849111001823
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0752-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown